Advertisement

Journal of Optimization Theory and Applications

, Volume 159, Issue 1, pp 292–295 | Cite as

Comments on Some Recent Results on Controllability of Abstract Differential Problems

  • Eduardo Hernández
  • Donal O’Regan
  • Krishnan Balachandran
Article

Abstract

In this note we comment on some recent papers treating exact controllability of abstract control problems with a linear part dominated by a sectorial operator.

Keywords

Exact controllability Abstract control systems Cosine functions Semigroup of operators 

Notes

Acknowledgements

The authors wish to thank to the referees and the editors for their valuable comments on this note.

References

  1. 1.
    Arthi, G., Balachandran, K.: Controllability of damped second-order impulsive neutral functional differential systems with infinite delay. J. Optim. Theory Appl. 152, 799–813 (2012) MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Liu, B.: Controllability of neutral functional differential and integrodifferential inclusions with infinite delay. J. Optim. Theory Appl. 123, 573–593 (2004) MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Benchohra, M., Ntouyas, S.K.: Controllability for functional differential and integrodifferential inclusions in Banach spaces. J. Optim. Theory Appl. 113, 449–472 (2002) MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Chang, Y.K., Li, W.T.: Controllability of second-order differential and integrodifferential inclusions in Banach spaces. J. Optim. Theory Appl. 129(1), 77–87 (2006) MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Chalishajar, O., Dimplekumar, N.: Controllability of second order impulsive neutral functional differential inclusions with infinite delay. J. Optim. Theory Appl. 154, 672–684 (2012) MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Kisyński, J.: On cosine operator functions and one parameter group of operators. Stud. Math. 49, 93–105 (1972) Google Scholar
  7. 7.
    Rankin, S.M. III: A remark on cosine families. Proc. Am. Math. Soc. 79, 376–378 (1980) MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  • Eduardo Hernández
    • 1
  • Donal O’Regan
    • 2
  • Krishnan Balachandran
    • 3
  1. 1.Departamento de Computação e Matemática, Faculdade de Filosofia, Ciências e Letras de Ribeirão PretoUniversidade de São PauloRibeirão PretoBrazil
  2. 2.School of Mathematics, Statistics and Applied MathematicsNational University of IrelandGalwayIreland
  3. 3.Department of MathematicsBharathiar UniversityCoimbatoreIndia

Personalised recommendations